A common fixed point
theorem for a family of mappings in convex metric spaces
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_1a_9,
author = {Had\v{z}i\'c Olga},
title = {A common fixed point
theorem for a family of mappings in convex metric spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {89-95},
year = {1990},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_9/}
}
Hadžić Olga. A common fixed point theorem for a family of mappings in convex metric spaces. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_9/